Spectral controllability for 2D and 3D linear Schrödinger equations

Abstract : We consider a quantum particle in an infinite square potential well of RnRn, n=2,3n=2,3, subjected to a control which is a uniform (in space) electric field. Under the dipolar moment approximation, the wave function solves a PDE of Schrödinger type. We study the spectral controllability in finite time of the linearized system around the ground state. We characterize one necessary condition for spectral controllability in finite time: (Kal ) if Ω is the bottom of the well, then for every eigenvalue λ of View the MathML source−ΔΩD, the projections of the dipolar moment onto every (normalized) eigenvector associated to λ are linearly independent in RnRn. In 3D, our main result states that spectral controllability in finite time never holds for one-directional dipolar moment. The proof uses classical results from trigonometric moment theory and properties about the set of zeros of entire functions. In 2D, we first prove the existence of a minimal time Tmin(Ω)>0Tmin(Ω)>0 for spectral controllability, i.e., if T>Tmin(Ω)T>Tmin(Ω), one has spectral controllability in time T if condition (Kal ) holds true for (Ω ) and, if TTmin(Ω) holds generically with respect to the domain. The proof relies on shape differentiation and a careful study of Dirichlet-to-Neumann operators associated to certain Helmholtz equations. We also show that one can recover exact controllability in abstract spaces from this 2D spectral controllability, by adapting a classical variational argument from control theory.
Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2009, 256 (12), pp.3916-3976. 〈10.1016/j.jfa.2009.02.009〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00974904
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 7 avril 2014 - 15:59:40
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Lien texte intégral

Identifiants

Collections

Citation

Karine Beauchard, Yacine Chitour, Djalil Kateb, Ruixing Long. Spectral controllability for 2D and 3D linear Schrödinger equations. Journal of Functional Analysis, Elsevier, 2009, 256 (12), pp.3916-3976. 〈10.1016/j.jfa.2009.02.009〉. 〈hal-00974904〉

Partager

Métriques

Consultations de la notice

91